# SDR JR2R2911051400207

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,405 hours, 12,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: CC670153013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET TRAILING EDGE FAIRING PANEL 572BB CRACKED AT LAND INBOARD UPPER FASTENER HOLE.  LOCATED AND DRILLED NEW LT WINGLET TRAILING EDGE FAIRING PANEL 572BB IAW CRJ 900 51-40-11.
